MathSciNet Relay Station
MathSciNet bibliographic data
MR882964 14J40 (14M17 14N99)
Knop, Friedrich; Menzel, Gisela Duale Varietäten von Fahnenvarietäten. (German) [Dual varieties of flag varieties] Comment. Math. Helv. 62 (1987), no. 1, 38–61.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement